Henrik Holm's homepage

University of Copenhagen

Publications

KU segl

Preprints

[A] R. H. Bak and H. Holm, Computations of atom spectra,
arXiv:1805.04315 (11 May 2018), 17 pp.
[B] O. Celikbas and H. Holm, On modules with self Tor vanishing,
arXiv:1803.09233 (25 March 2018), 6 pp.
     

Published or Accepted Papers

[27] H. Holm and P. Jørgensen, Cotorsion pairs in categories of quiver representations,
Kyoto J. Math. (to appear), 23 pp.
[26] G. Dalezios, S. Estrada, and H. Holm, Quillen equivalences for stable categories,
J. Algebra 501 (2018), 130–149.
[25] O. Celikbas and H. Holm, Equivalences from tilting theory and commutative algebra from the adjoint...,
New York J. Math. 23 (2017), 1697–1721.
[24] H. Holm, The structure of balanced big Cohen–Macaulay modules over Cohen–Macaulay rings,
Glasg. Math. J. 59 (2017), 549–561.
[23] H. Holm, The category of maximal Cohen–Macaulay modules as a ring with several objects,
Mediterr. J. Math. 13 (2016), no. 3, 885–898.
[22] H. Holm, A note on transport of algebraic structures,
Theory Appl. Categ. 30 (2015), no. 34, 1121–1131.
[21] H. Holm, Approximations by maximal Cohen–Macaulay modules,
Pacific J. Math. 277 (2015), no. 2, 355–370.
[20] H. Holm, K-groups for rings of finite Cohen–Macaulay type,
Forum Math. 27 (2015), no. 4, 2413–2452.
[19] L. W. Christensen and H. Holm, The direct limit closure of perfect complexes,
J. Pure Appl. Algebra 219 (2015), no. 3, 449–463.
[18] L. W. Christensen and H. Holm, Vanishing of cohomology over Cohen–Macaulay rings,
Manuscripta Math. 139 (2012), no. 3–4, 535–544.
[17] H. Holm and P. Jørgensen, Rings without a Gorenstein analogue of the Govorov–Lazard theorem,
Q. J. Math. 62 (2011), no. 4, 977–988.
[16] H. Holm, Construction of totally reflexive modules from an exact pair of zero divisors,
Bull. London Math. Soc. 43 (2011), no. 2, 278–288.
[15] H. Holm, Modules with cosupport and injective functors,
Algebr. Represent. Theory 13 (2010), no. 5, 543–560.
[14] L. W. Christensen and H. Holm, Algebras that satisfy Auslander's condition on vanishing of cohomology,
Math. Z. 265 (2010), no. 1, 21–40.
[13] H. Holm and P. Jørgensen, Cotorsion pairs induced by duality pairs,
J. Commut. Algebra 1 (2009), no. 4, 621–633.
[12] E. E. Enochs and H. Holm, Cotorsion pairs associated with Auslander categories,
Israel J. Math. 174 (2009), 253–268.
[11] L. W. Christensen and H. Holm, Ascent properties of Auslander categories,
Canad. J. Math. 61 (2009), no. 1, 76–108.
[10] H. Holm and P. Jørgensen, Covers, precovers, and purity,
Illinois J. Math. 52 (2008), no. 2, 691–703.
[9] H. Holm, Relative Ext groups, resolutions, and Schanuel classes,
Osaka J. Math. 45 (2008), no. 3, 719–735.
[8] H. Holm and D. White, Foxby equivalence over associative rings,
J. Math. Kyoto Univ. 47 (2007), no. 4, 781–808.
[7] H. Holm and P. Jørgensen, Compactly generated homotopy categories,
Homology, Homotopy Appl. 9 (2007), no. 1, 257–274.
[6] H. Holm and P. Jørgensen, Cohen–Macaulay homological dimensions,
Rend. Sem. Mat. Univ. Padova 117 (2007), 87–112.
[5] H. Holm and P. Jørgensen, Semi-dualizing modules and related Gorenstein homological dimensions,
J. Pure Appl. Algebra 205 (2006), no. 2, 423–445.
[4] L. W. Christensen, A. Frankild, and H. Holm, On Gorenstein projective, injective and flat dimensions...,
J. Algebra 302 (2006), no. 1, 231–279.
[3] H. Holm, Rings with finite Gorenstein injective dimension,
Proc. Amer. Math. Soc. 132 (2004), no. 5, 1279–1283.
[2] H. Holm, Gorenstein derived functors,
Proc. Amer. Math. Soc. 132 (2004), no. 7, 1913–1923.
[1] H. Holm, Gorenstein homological dimensions,
J. Pure Appl. Algebra 189 (2004), no. 1, 167–193.
     

Book Chapter

Book cover L. W. Christensen, H.-B. Foxby and H. Holm, Beyond totally reflexive modules and back,
in "Commutative Algebra: Noetherian and non-Noetherian perspectives", 101–143.
Springer-Verlag, 2011, 492 pp., Hardcover, ISBN: 978-1-4419-6989-7. (Get cover, front matter)
     

Miscellaneous

♦   H. Holm, Constructive alignment in the course 'Mathematics and Optimization',
Improving University Science Teaching and Learning, 4 (2011), no. 1–2, 51–62.
     

Citations

MathSciNet registered citations to my work can be found here.

Valid XHTML 1.0 Transitional

Last updated:   14 May 2018